Diltiazem

Should it burn?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Diltiazem

Postby familyguy » 04 Oct 2017, 13:16

I've just got my prescription for diltiazem, after rectogesic was giving me headaches. I've have just applied it for the first time & instantly had a burning sensation where I applied it. Not very nice, but did pass after a few minutes.

Anyone else experience this using It? Looking at the possible side effects burning is not listed.

Many thanks.
familyguy
Fibre Addict
 
Posts: 17
Topics: 3
Joined: 11 Sep 2017, 06:02
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Diltiazem

Postby patience_and_healing » 09 Oct 2017, 11:15

The skin might not like it initially but you might get adapted to it in a few days. However if you develop redness indicative of a rash then contact your doctor since many people on here have gotten a rash after using it for some weeks.
8/16-12/16: Fissure due to antibiotics
5/17: Botox to sphincter, fissure healed
9/19: Trigger point injections and pudendal nerve block
11/19: Botox to pelvic floor
8/20: Botox to pelvic floor in new location.
Currently in pelvic physical therapy
patience_and_healing
Moderator
 
Posts: 983
Topics: 38
Joined: 24 Feb 2017, 15:46
Location: California
Has thanked: 58 times
Been thanked: 117 times
Gender: Female

Re: Diltiazem

Postby familyguy » 09 Oct 2017, 12:35

Thanks. It's not as bad now. after a few applications. No headaches like with the rectogesic, which is a bonus.
familyguy
Fibre Addict
 
Posts: 17
Topics: 3
Joined: 11 Sep 2017, 06:02
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests